# SDR UALA2011022400938

- Difficulty date: February 23, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 72,777 hours, 21,005 cycles
- Engine: Pwa PW2040
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Wire
- Condition: Unsecure
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON NR 2 ENG START WITH RT GENERATOR DESELECTED RT BUSS KICKED OFFLINE. LOST LOWER EICAS SCREEN.  RT BUSS OFF MESSAGE ON UPPER EICAS. TRIED NEW RT GCU & BPCU - NO HELP.  REINSTALLED ORIGINAL.  REPLACED C904, C903 - NO HELP.  RT BUSS NOT POWERED, BORROWED ELEC SYS CONTROL PANEL FROM OTHER ACFT -- NO HELP. REINSTALLED ORIGINAL.  RT BUSS OFF, RT INSTRUMENT TRANSFER BUSS ON.  SECURED GROUND WIRE AT D1818, C904 R BTB (PIN 40). RT BUSS POWERS NORMALLY WITH APU, EXT PWR OR RT ENGINE.
